# SDR CALA0200480

- Difficulty date: October 2, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 22,888 hours, 12,294 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Condition: Inoperative
- Location: Lever Instl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM CLE. THE GEAR OVERRIDE TRIGGER WAS USED AND THE GEAR RAISED. THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED A GEAR SWING AND COULD NOT DUPLICATE THE FAILURE. THE LANDING GEAR LEVER LOCK SOLENOID WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE IAW MM 32-31-31, PAGE 401.
